# SDR FRISBY05001

- Difficulty date: June 3, 2004
- Submitted: April 6, 2005
- Operation: Air carrier
- Make and model: Doug MD 83
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Housing
- Part number: 41022021
- Condition: Cracked
- Location: Drain Port
- Component: Ptu
- Component part number: 41003106
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PTU, P/N 4100310-6, S/N 461 WAS REMOVED FROM JAPAN AIRLINES MD-80 AIRPLANE DUE TO NOISY OPERATION AND HOT TEMPERATURE OF THE PTU BODY.  THE PTU WAS DISASSEMBLED IN THE SHOP, WHICH REVEALED THE DRAIN PORT HOUSING, P/N 4102202-1 HAD CRACKED COMPLETELY AROUND THE CIRCUMFERENCE.  SUBJECT HOUSING HAD ACCUMULATED 16,764 HOURS SINCE INSTALLATION IN ACCORDANCE WITH SB 4100310-29-0031 (AD 94-22-03).  THE FAILED DRAIN PORT HOUSING WAS FORWARDED TO FRISBY AEROSPACE FOR A FAILURE INVESTIGATION.
